Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Containment control of linear multiagent systems with aperiodic sampling and measurement size reduction
Author: Zhang, D.
Shi, P.
Yu, L.
Citation: IEEE Transactions on Neural Networks and Learning Systems, 2018; 29(10):5020-5029
Publisher: IEEE
Issue Date: 2018
ISSN: 2162-237X
Statement of
Dan Zhang, Peng Shi, Li Yu
Abstract: The containment control problem for generally linear multiagent systems with aperiodic sampling intervals and measurement size reduction is considered in this paper. Under the assumption that the sampling interval changes from a finite set, an improved protocol is proposed, such that a larger sampling interval can be obtained to achieve containment. By using the properties of Laplacian matrix and the newly developed protocol, the containment control problem is transformed into the stability problem of a discrete-time switched linear system. A sufficient condition is obtained that ensures all the followers converge to the convex hull formed by the state of leaders, and such a sufficient condition is presented in terms of linear matrix inequalities, which are independent of the node of network. To further reduce the communication among agents, a switching-type measurement size reduction scheme is introduced. An optimization problem is proposed for the corresponding controller design. Finally, two simulation studies are conducted to show the effectiveness and advantage of the proposed control algorithms.
Rights: © 2018 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission.
DOI: 10.1109/TNNLS.2017.2784365
Grant ID:
Published version:
Appears in Collections:Aurora harvest 8
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.